MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII PS INSERT SZ 5-6 11MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. GII PS INSERT SZ 5-6 11MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 71420832
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the insert and the base plate did not fit well.A 30min-1hr delay was reported.Back up available and used.No more information reported.
 
Additional Manufacturer Narrative
The associated genesis ii ps insert was returned and evaluated.A visual inspection of the returned insert indicated damage to the locking detail.A dimensional inspection was attempted; the damage/deformation at several features of the device would not allow for accurate measurement.The features that could be measured were within specification.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A review of complaint history on the listed part revealed no other complaint for the listed batch.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.There is no information that would suggest the device failed to meet specifications.A relationship, if any, between the device and the reported incident or adverse event could not be corroborated.No further investigation is warranted for this complaint; however smith and nephew will continue to monitor for future complaints and investigate as necessary.Should additional information be received, the complaint will be reopened.

Brand Name
GII PS INSERT SZ 5-6 11MM
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8582573
Report Number1020279-2019-01763
Device Sequence Number1941605
Product Code JWH
UDI-Device Identifier03596010209658
UDI-Public03596010209658
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71420832
Device Lot Number18ET03146
Initial Date Received by Manufacturer 04/11/2019
Supplement Date Received by Manufacturer04/11/2019
Initial Report FDA Received Date05/06/2019
Supplement Report FDA Received Date08/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient Weight65